# SDR AALA20110112TUL08

- Difficulty date: January 9, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 63,222 hours, 22,511 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT DECAL DAMAGED.  REPLACED DECAL.  OPS CHECK NORMAL.
